Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rg1223

Do I have to be off doxycyline for a while before Accutane?

Recommended Posts

Right now I've been taking doxycyline for about 3 or so months and honestly it's the biggest waste of time I've ever been a part of. The only reason my face was getting better was because of the DKR, my back is breaking out just like it was. Anyways back to this though, I'm going to see my doc tomorrow about accutane cuz it'll be almost impossible doing the DKR twice a day in college especially as a freshman. So is she going to make me wait like a month for doxy to get out of my system or is it ok to stop doxy and start taking accutane right away?

Share this post


Link to post
Share on other sites

My derm told me I had to not be on antibiotics (in the tetracycline family) for at least a week due to it can cause swelling of the brain if mixed with Accutane. Your derm will let you know specifically.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×